Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 13(1); 2015 > Article
Acute Pneumonitis Induced by Intravenous Thinner Injection in a Case of Suicidal Attempt
Hae Ji Lee, Byung Ho Choi, Mi Jin Kim, Jung Seok Hong
Journal of The Korean Society of Clinical Toxicology 2015;13(1):33-35
DOI: https://doi.org/
Published online: June 30, 2015
  • 94 Views
  • 1 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, University of Ulsan College of Medicine, Regional Emergency Center, Ulsan University Hospital
2Department of Emergency Medicine, University of Ulsan College of Medicine, Regional Emergency Center, Ulsan University Hospital
3Department of Emergency Medicine, University of Ulsan College of Medicine, Regional Emergency Center, Ulsan University Hospital
4Department of Emergency Medicine, University of Ulsan College of Medicine, Regional Emergency Center, Ulsan University Hospital

A 24 year-old man attempted suicide by injection of 1 cc of thinner into his left antecubital vein; 3 hours later, he visited our emergency room because of left chest pain. We suspected a chemical pneumonitis based on the abnormal findings of his chest X-ray and computed tomography. On the 3rd day after admission, a cellulitis also occurred at the injection area. His symptoms were relieved after supportive care for 2 weeks. There is significant experience with intoxication of thinner inhalation, whereas intoxication of intravenous thinner is rare.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology